A New Dimension Algorithmic Approach to Solve Fuzzy Linear Complementarity Problem with Interval Numbers Approach

Authors(1) :-G. Thirumurugan

New approach for solving fuzzy linear complimentarity problem (FLCP) based on Variable Dimension algorithm is proposed in this paper. Here the linear complimentarity problem is reduced to interval number linear complimentarity problem and modified arithmetic operations on interval numbers are used to solve the formulated model. At the end. Numerical examples, illustrating the proposed method are provided.

Authors and Affiliations

G. Thirumurugan
Department of Mathematics, Muthaiyah Polytechnic College, Chidambaram, Tamil Nadu, India

Fuzzy Linear Complimentarity Problem, Interval Numbers, Modified Interval Arithmetic.

  1. Bellman, R.E. and Zadeh, L.A. 1970. "Decision making in a fuzzy environment", Management Science, 17, 141-164.
  2. Chen, S.H. 1985, Operations on fuzzy numbers with function principle, Tamkang Journal of Management Sciences 6(1), 13-26,
  3. Chen, S.H., Hsieh, C.H.(1999), Graded Mean Integration representation of generalized fuzzy number, Journal of Chinese Fuzzy Systems 5(2), 1-7.
  4. Katta.G.Murthy., "Linear Complementarity, Linear and Nonlinear Programming", Internet Edition,254-273, 1997.
  5. Lemke, C.E, "On complementary pivot theory", Mathematics of the Decision Sciences, G.B.Danting and A.F.Veioff, Eds, 1968.
  6. Makani Das, and Hemanta K.Baruah., "The method of successive Approximations of Systems of Linear equations in fuzzified form", The Journal of Fuzzy Mathematics, 15, 97-108, 2007
  7. Mokhtar.S.Bazaraa. Hanif.D.Sherali and Shetty.C.M, "Nonlinear Programming: Theory and Algorithms", John Wiley and Sons, Newyork, 1979, pp 493-509.
  8. Pankaj Gupta and Milan Vlach, Davinder Bhatia., "Fuzzy approximation to an Infeasible generalized linear complementarity problem", Fuzzy Sets and Systems, 146, 221-233, 2004. 
  9. R.L.Graves, A principal pivoting simplex algorithm for linear and quadratic programming, operations research (1967), 482-494.
  10. Tanaka.H, Tchinashi and Asai.K, 1984. "A Formulation of fuzzy linear programming problem based on comparison of fuzzy numbers", Control Cybernetics, 13(3), 184-194.
  11. Van der Heyden, Ludo1980], "A variable dimension algorithm for tha linear complementary problem , Mathematical programming 19, 328-346.
  12. Van der laan.A.J.J, Taimen and Van Der Heydan.L, "A variable dimension algorithms for unproper labeling," Research Memorandum 147, Department of Economics, TiburgUniversity,Tilburg,The Netherlands(April 1984), to appear in Mathematics of Operations Resaerch.
  13. Zhang Xingfang, 1993. "On Pattern Recognition for Interval-valued Fuzzy Sets", Busefal, 55, 72-78.
  14. Zimmermann.H.J., 1976. "Discretion and optimization of fuzzy systems", International Journal .General Systems, 2, 209-215.

Publication Details

Published in : Volume 4 | Issue 10 | September-October 2018
Date of Publication : 2018-09-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 01-06
Manuscript Number : IJSRSET1849147
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

G. Thirumurugan, " A New Dimension Algorithmic Approach to Solve Fuzzy Linear Complementarity Problem with Interval Numbers Approach, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 10, pp.01-06, September-October-2018. Available at doi : https://doi.org/10.32628/18410IJSRSET
Journal URL : http://ijsrset.com/IJSRSET1849147

Article Preview